Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taste of tobacco in mouth, headache, wheezing in chest, dizziness, ringing in ear. Concerned

Hello, I have a taste of tobacco in my mouth and smell the same. I do not smoke and no one around me smokes. I have been getting headaches. I have had wheezing in my chest and a wheezing sound through my right ear as well as symptoms of bronchitus and ringing in my ear and dizziness. I use two inhalers, Dulera and Ventolin . I have had some sinus infection . This has all happened in the last few months. I had X-Rays and CT Scans of my chest and CT Scan of my brain and everything was ok. No high blood pressure, I do take Lyrica and Hydromorphone for symptoms from a recent back surgery. I use Lamictal, Clonopin and protonix I suffer with RLS, GERD and Depression. My concern is the most recent with the wheezing, bronchitus (??) and now cigarette smoke taste and smell, though I have concerns for all. Any advise would be appreciated.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to healthcare magic
the symptoms that you are experiencing could be side effects of the drugs you have been like
lyrica,lamictal,hydromorphone cause headache, dizziness, drowsiness, blurred vision.
clonopin could be the culprit to you get wheezing as you already asthmatic and one of the side effect of the drug is wheezing,
hydromorphone also causes respiratory depression so it could be causing you to feel the wheezing.
the smell of tobacco and taste of tobacco could be just a fungal infection from the inhalers you are using if you are not properly rinsing your mouth.
would suggest that you visit your doctor who prescribed the medication to adjust or remove the drugs to minimize the symptoms that you are experiencing and you could use a mouth wash to remove the bad breath.
hope to have answered your query
wish you a quick recovery takecare.
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor